Department of Mathematics and Statistics

Please read the homepage for information about the source of the lists below. Use the form on the right side of this page to send corrections to the Dean's Office.

Marius Beceanu

Beceanu, M. (2016). Dispersive estimates in R^3 with threshold eigenstates and resonances. Analysis & PDE, 9(4), 813-858.


Boris Goldfarb

Carlsson, G., Goldfarb, B. (2017). On modules over infinite group rings. International Journal of Algebra and Computation, 6(3), 451-466.


Martin V. Hildebrand

Hildebrand, M. V. (2017). A Condition for Distinguishing Sceneries on Non-abelian Groups. Stochastic Processes and Their Applications, 127(7), 2339-2345.


Cristian-Paul Lenart

Lenart, C.-P. (2016). Combinatorial representation theory of Lie algebras. Richard Stanley's work and the way it was continued. In Patricia Hersh, Thomas Lam, Pavlo Pylyavskyy, Victor Reiner (Eds.), The Mathematical Legacy of Richard Stanley (pp. 263-277). Providence, RI: American Mathematical Society.

Lenart, C.-P., Naito, S., Sagaki, D., Schilling, A., Shimozono, M. A uniform model for Kirillov-Reshetikhin crystals III: Nonsymmetric Macdonald polynomials at t=0 and Demazure characters. Transformation Groups, epub ahead of print.

Lenart, C.-P., Naito, S., Sagaki, D., Schilling, A., Shimozono, M. (2017). Affine crystals, Macdonald polynomials, and combinatorial models. Revue Roumaine de Mathematiques Pures et Appliquees, 62, 113-135.

Lenart, C.-P., Hersh, P. (2016). From the weak Bruhat order to crystal posets. Mathematische Zeitschrift, 30.

Lenart, C.-P., Naito, S., Sagaki, D., Schilling, A., Shimozono, M. (2016). A uniform model for Kirillov-Reshetikhin crystals II: Alcove model, path model, and P=X. International Mathematics Research Notices, epub.

Lenart, C.-P., Naito, S., Sagaki, D., Schilling, A., Shimozono, M. (2016). Quantum Lakshmibai-Seshadri paths and root operators. Advanced Studies in Pure Mathematics, 71, 267-294.


Antun Milas

Creutzig, T., Milas, A. (2017). Higher rank partial and false theta functions and representation theory. Advances in Mathematics, 314C, 203-227.

Bringmann, K., Folsom, A., Milas, A. (2017). Asymptotic behavior of partial and false Jacobi theta functions and regularized characters. Journal of Mathematical Physics, 58(1), 011702.

Adamovic, D., Milas, A. (2017). Some applications and constructions of intertwining operators in LCFT. Contemporary Mathematics, 695. (vol. 695). Providence: AMS.

Bringmann, K., Mahlburg, K., Milas, A. (2017). The Lusztig-Macdonald-Wall conjectures and q-difference equations. Contemporary Mathematics, 695.

Bringmann, K., Milas, A. (2017). W-algebras, higher rank false theta functions and quantum dimensions. Selecta Mathematica, 23(2), 1249-1278.


Liz Munch

Khasawneh, F. A., Munch, E. (2017). Utilizing Topological Data Analysis For Studying Signals of Time-Delay Systems. In Tamás Insperger, Tulga Ersal, and Gábor Orosz (Eds.), Time Delay Systems: Theory, Numerics, Applications, and Experiments (pp. 93-106). Cham: Springer International Publishing.

Munch, E., Wang, B. (2016). Convergence between Categorical Representations of Reeb Space and Mapper. 32nd International Symposium on Computational Geometry. Boston, MA.


Alexandre B. Tchernev

Clark, T., Tchernev, A. B. (2016). Regular CW Complexes and poset resolutions of monomial ideals. Communications in Algebra, 44, 2707-2718.


Marco Varisco

Lück, W., Reich, H., Rognes, J., Varisco, M. (2016). Algebraic K-theory of group rings and the cyclotomic trace map. Advances in Mathematics, 304, 930–1020.

Reich, H., Varisco, M. (2016). On the Adams isomorphism for equivariant orthogonal spectra. Algebraic and Geometric Topology, 16(3), 1493–1566.


Yiming Ying

Ying, Y., Wen, L., Lyu, S. (2016). Stochastic Online AUC Maximization. Advances in Neural Information Processing Systems (NIPS). Barcelona, Spain

Wang, X., Ying, Y., Chang, M.-C., Lyu, S. (2016). Co-regularized PLSA For Multi-Modal Learning. Proceedings of the 30th AAAI Conference on Artificial Intelligence (AAAI-16). Pheonix, AZ

Boissier, M., Ying, Y., Lyu, S., Zhou, D. (2016). Fast Convergence of Online Pairwise Learning Algorithms. The 19th International Conference on Artificial Intelligence and Statistics (AISTATS). Cadiz, Spain:.

Bohné, J., Ying, Y., Gentric, S., Pontil, M. (2017). Learning local metrics from pairwise similarity data. Pattern Recognition, epub ahead of print.

Ying, Y., Zhou, D.-X. (2017). Unregularized online learning algorithms with general loss functions. Applied and Computational Harmonic Analysis, 42(2), 224-244.

Guo, Z.-C., Ying, Y., Zhou, D.-X. (2017). Online regularized learning with pairwise loss functions. Advances in Computational Mathematics, 43(1), 127-150.

Lei, Y., Ying, Y. (2016). Generalization analysis of multi-modal metric learning. Analysis and Applications, 14(4), 503-521.


Jing Zhang

Zhang, J., Liu, H., Sayogo, D. S., Picazo-Vela, S., Luna-Reyes, L. (2016). Strengthening institutional-based trust for sustainable consumption: Lessons for smart disclosure. Government Information Quarterly, 33(3), 552–561.

Zhang, X., Niu, J., Buyantuev, A. B., Zhang, Q., Dong, J., Kang, S., Zhang, J. (2016). Understanding Grassland Degradation and Restoration from the Perspective of Ecosystem Services: A Case Study of the Xilin River Basin in Inner Mongolia, China. Sustainability, 8(7), 594.


Kehe Zhu

Zhu, K. (2017). Convexity of area integral means for analytic functions. Complex Variables and Elliptic Equations, 62, 307-317.

Zhu, K. (2017). Embedding of Mobius invariant function spaces into tent spaces. Journal of Geometric Analysis, 27, 1013-1028.

Zhu, K. (2016). Commutators and semi-commutators of Toeplitz operators on the unit ball. Integral Equations and Operator Theory, 86, 271-300.

Zhu, K. (2016). Carleson measures and balayage for Bergman spaces of strongly pseudoconvex domains. Mathematische Nachrichten, 289, 1237-1254.

Zhu, K. (2016). Weighted BMO and Hankel operators between Bergman spaces. Indiana University Mathematics Journal, 65, 1639-1673.

Zhu, K., Stevenson, D. (2016). Circle packing and interpolation in Fock spaces. Contemporary Mathematics, 667, 247-252.